# SDR VNAA2017080211101

- Difficulty date: August 2, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 3,521 hours, 3,253 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THE CREW RECEIVED A NOSE WHEEL STEERING CAUTION MESSAGE. THE AIRCRAFT CONTINUED TO ITS DESTINATION AND DECLARED EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE REPLACED THE STEERING MANIFOLD AND THE ROD END FOR THE NLG FOLLOW UP DOOR.
